# SDR AALA202208315009

- Difficulty date: August 30, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N969NN
- Make and model: Boeing 737
- Aircraft serial: 31215
- Aircraft time: 22,056 hours, 8,777 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Condition: Unsecure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED FLIGHT ATTENDANT REPORTS THAT THE AFT LEFT LAVATORY DOOR IS DIFFICULT TO OPEN AND CLOSE. SECURED SCREW ON DOOR PER CMM 25-47-21.
